edoc

Logarithmic estimates for continuity equations

Colombo, Maria and Crippa, Gianluca and Stefano, Spirito. (2016) Logarithmic estimates for continuity equations. Networks and Heterogeneous Media, 11 (2). pp. 301-311.

[img] PDF - Accepted Version
316Kb

Official URL: http://edoc.unibas.ch/52043/

Downloads: Statistics Overview

Abstract

The aim of this short note is twofold. First, we give a sketch of the proof of a recent result proved by the authors in the paper concerning existence and uniqueness of renormalized solutions of continuity equations with unbounded damping coefficient. Second, we show how the ideas in can be used to provide an alternative proof of the result in, where the usual requirement of boundedness of the divergence of the vector field has been relaxed to various settings of exponentially integrable functions.
Faculties and Departments:05 Faculty of Science > Departement Mathematik und Informatik > Mathematik > Analysis (Crippa)
UniBasel Contributors:Crippa, Gianluca
Item Type:Article, refereed
Article Subtype:Research Article
Publisher:American Institute of Mathematical Sciences (AIMS)
ISSN:1556-1801
e-ISSN:1556-181X
Note:Publication type according to Uni Basel Research Database: Journal article -- The final publication is available at American Institute of Mathematical Sciences (AIMS), see DOI link
Language:English
Identification Number:
Last Modified:20 Jul 2017 08:43
Deposited On:20 Jul 2017 08:41

Repository Staff Only: item control page